# SDR ASAA2014082608966

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 6,268 hours, 2,004 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: Malfunctioned
- Location: Vnav
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, VNAV STUCK ON "ACT 216 CLB" WITH "TGT SPD" OF "313/.790" AT CRUISE ALT OPERATION NORMAL.  ACFT GROUNDED.  PERFORMED BITE CHECK OF FMC IAW AMM 34-61, TASK 801, NO FAULTS FOUND.  PERFORMED BITE CHECK OF DFCS NO FAULTS FOUND REF AMM 22-11, TASK 801. NO HISTORY PAST 30 DAYS. OK FOR CONTINUED SERVICE.
